# SDR AC2A101188

- Difficulty date: June 6, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N5402T
- Make and model: Skrsky S76A
- Aircraft serial: 760140
- Aircraft time: 21,352 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Disc Pack
- Part number: 7636104008103
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, MAIN ROTOR DRIVE SHAFT HAD 10 CRACKED DISCS ON FORWARD DISC PACK. DISC PACKS WERE REPLACED ON BOTH ENDS OF DRIVESHAFT. THE ENGINE TO TRANSMISSION DRIVESHAFT ALIGNMENT WAS CHECKED AND FOUND TO BE WITHIN LIMITS. A VIBRATION CHECK WAS RUN ON THE  TRANSMISSION INPUT SECTIONS AND FOUND TO BE OK.
